MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes No Display/Image (1183); Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the ecd display failed during operation, and the device emitted a continuous alarm.Ventilation continued.The device was subsequently replaced.No patient injuries were reported.
 
Additional Manufacturer Narrative
The affected device was inspected on-site by dräger service; the circuit board pba m48.3 was identified as faulty.The affected circuit board was provided for further investigation.Examination of the affected circuit board pba m48.3 confirmed that the processor (up1) no longer boots.This internal operating voltage powers, among other things, the microprocessor system on the circuit board, which is why the malfunction led to a complete loss of function of the ventilator with an accompanying audible alarm (secondary audible alarm signal).In the event of a complete loss of function of the ventilator, the inspiratory valve automatically opens to the environment, thus allowing the patient to breathe spontaneously.The secondary audible alarm signal of the ventilator unit is activated immediately to alert the user to the device failure.This alarm is powered by an independent power source and lasts for at least 2 minutes.In this case, the affected device behaved as specified and audibly alarmed the complete loss of function.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23377662
Report Number9611500-2025-00593
Device Sequence Number8815617
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)230828(93)8422300-08
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown